Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Tingly/Burning sensation-Feet, legs, hands
Feb 28, 2000

Tingly/pin prick/burning feeling experienced when body temperature seems to rise. It usually starts w/my feet then moves up my legs and sometimes on my hands near my wrist area. I am on Zerit, Epivir, and Fortovase. Are these symptoms possibly related to neuropathy?

Response from Dr. Henry

Those symptoms are suspicious for drug (D4T) related neuropathy though HIV and other conditions can mimic that. I would make sure that your doc is following those symptoms closely. Some people have reported anecdotal success using Ca (500 mg BID), Mg (250 BID), and high doses of vit B1, B2, and sometime B12 to minimize the symptoms. There are also some other drugs that can help but a thorough review of your HIV status and options with you doc is also in order. KH



Previous
Ringing in the Ears
Next
Is this the side effect Flush?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement